# SDR DXTA2024052811894

- Difficulty date: May 27, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N774QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20554
- Aircraft time: 9,577 hours, 5,637 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: UNKNOWN
- Condition: Smoke
- Location: Ecs Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING WE SMELLED AN UNUSUAL SMOKE SMELL BUT THOUGHT IT WAS FROM OUTSIDE.  AFTER STARTING APU AND SELECTING AIR SOURCE ON, NOTICED UNUSUAL SOUND AND SMOKE BOTH IN COCKPIT AND CABIN. SOON AFTER, CAUTION PACK TEMP HIGH CAS MESSAGE DISPLAYED.  WE COMPLIED WITH QRH2 THEREAFTER.   REMOVED AND REPLACED ACM.
